# SDR ABXA040256

- Difficulty date: July 2, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,218 hours, 63,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LOWER END, STA 639 RIGHT.  REPAIRED FRAME IAW DC-9 SRM 53-03.
